# SDR SWAA2022101246088

- Difficulty date: September 19, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AT LEVEL ORSS 214 AT LT WING 2022-510748 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE AT LEVEL ORSS 214 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG# 115A2001 SHEET 1 REV: B; DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-20-01-1A-1 ; MESURE OF CRACK IS: 0.737' TOOL USED: P/N 700-113-10 S/N: 0023203 DUE DATE: 01/FEB/23;[02] REPLACED CORRUGATED PLATE TRAILING EDGE AT LEVEL ORSS 214 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG# 115A2001 SHEET 1 REV: B; DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-20-01-1A-1 ; MESURE OF CRACK IS: 0.737' TOOL USED: P/N 700-113-10 S/N: 0023203 DUE DATE: 01/FEB/23
